# SDR DALA2018062524183

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 68,212 hours, 26,767 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Condition: Failed
- Location: L4 Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE GIRT BAR TEST.  THE L4 DOOR SHOWED CLOSED ALL THE TIME.  EICAS DOES NOT SEE L4 DOOR OPEN.  REPLACED THE  DOOR WARNING SENSOR PLUNGER ROD IAW AMM 52-71-00. CHECKED GOOD.
